| Catalog Number |
D6659 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown ob-gyn procedure on an unknown date and suture was used.During port site closure, when ligaturing after the first passing of the needle through the tissue, the suture was broken other than the ligation part.There were no adverse consequences to the patient.